# SDR USAA920080214

- Difficulty date: January 4, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146N519139
- Condition: Cracked
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CRACKED FLOOR STRUCTURE WEB UPPER CHORD CLIP ANGLE, BS 1660 - BS 1680, RBL 10.5, WL 208.  REPAIRED FLOOR STRUCTURE WEB UPPER CHORD CLIP ANGLE, BS 1660 - BS 1680, RBL 10.5, WL 208 IAW B757 SRM 53-00-51-2R4.
